# SDR DL72S011886

- Difficulty date: December 2, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 67,654 hours, 51,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 66255
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD CLOSET, ROW 1-4, ROW 10-11 EMERGENCY ESCAPE PATH  LIGHTING INOP.  REPLACED POWER SUPPLY AND BATTERY PACK CKS GOOD
